# SDR CA980504009

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 310507601
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE NR  ENGINE TORQUE GAUGE FLUCTUATED UP AND DOWN RAPIDLY.  AIRCRAFT RETURNED TO THE GATE. THE NR 2 TORQUE PROBE WAS REPLACED AND THE GAP ADJUSTED PER THE MAINTENANCE MANUAL. THE ENGINE WAS GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
